Acta Mathematica Hungarica

, Volume 159, Issue 1, pp 164–173 | Cite as

Zero-dimensional CDH spaces with a dense completely metrizable subset

  • S. V. MedvedevEmail author


Given a separable metrizable h-homogeneous space X, it is proved that X is a \(\textsf{CDH}\) space with a dense completely metrizable subspace if and only if every countable subset of X is included in a Polish subspace of X. We also show that every such space is \(\omega-\textsf{CDH}\).

Key words and phrases

h-homogeneous space \(\textsf{CDH}\)-space \(\omega-\textsf{CDH}\) space countably controlled space \(\textsf{KR}\)-cover 

Mathematics Subject Classification

primary 54E52 secondary 54E40 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The author thanks the anonymous referee for helpful suggestions.


  1. 1.
    van Engelen, F.: Homogeneous Borel sets of ambiguous class two. Trans. Amer. Math. Soc. 290, 1–39 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    R. Engelking, General Topology, PWN (Warszawa, 1977)Google Scholar
  3. 3.
    Engelen van , F.: On the homogeneity of infinite products. Topology Proc. 17, 303–315 (1992)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Ben Fitzpatrick, Jr. and Zhou Hao-Xuan, Some open problems in densely homogeneous spaces, in: Open Problems in Topology, J. van Mill and G. M. Reed, Eds., Elsevier Science Publishers B.V. (North-Holland) (1990), pp. 251–259Google Scholar
  5. 5.
    Hernández-Gutiérrez, R., Hrušák, M., van Mill, J.: Countable dense homogeneity and \(\lambda \)-sets. Fund. Math. 226, 157–172 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Michael Hrušák and Beatriz Zamora Avilés: Countable dense homogeneity of definable spaces. Proc. Amer. Math. Soc. 133, 3429–3435 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Knaster, B., Reichbach, M.: Notion d'homogénéité et prolongements des homéomorphies. Fund. Math. 40, 180–193 (1953)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Kunen, K., Medini, A., Zdomskyy, L.: Seven characterizations of non-meager \(P\)-filters. Fund. Math. 231, 189–208 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Medini, A.: Countable dense homogeneity in powers of zero-dimensional definable spaces. Canad. Math. Bull. 58, 334–349 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    S. V. Medvedev, Structure of metric \(h\)-homogeneous spaces, in: General topology. Mappings of topological spaces, V. V. Fedorčuk, A. V. Arhangel'skii and V. I. Zaĭcev, Eds., MSU (Moscow, 1986), pp. 77–98 (in Russian)Google Scholar
  11. 11.
    Medvedev, S.V.: About closed subsets of spaces of first category. Topol. Appl. 159, 2187–2192 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Medvedev, S.V.: On properties of \(h\)-homogeneous spaces with the Baire property. Topol. Appl. 159, 679–694 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    S. V. Medvedev, \(h\)-homogeneous \(\lambda \)-spaces, Bull. of the South Ural State University, Series “Mathematics. Mechanics. Physics”, 6 (2014), 37–41 (in Russian)Google Scholar
  14. 14.
    van Mill, Jan: Characterization of some zero-dimensional separable metric spaces. Trans. Amer. Math. Soc. 264, 205–215 (1981)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    A. V. Ostrovsky, Continuous images of the product C\( \times \)Q of the Cantor perfect set C and the rational numbers Q, in: Seminar on General Topology, P. S. Alexandroff, Ed., MSU (Moscow, 1981), pp. 78–85 (in Russian)Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2019

Authors and Affiliations

  1. 1.South Ural State UniversityChelyabinskRussia
  2. 2.Krasovskii Institute of Mathematics and MechanicsEkaterinburgRussia

Personalised recommendations